# SDR MALA050255

- Difficulty date: March 5, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 16,903 hours, 18,525 cycles
- Engine: Ge GE9090B
- System (JASC): 7600 · Engine Controls
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 12800 AIRCRAFT YAWED TO THE RIGHT.  RIGHT ENGINE SHOWED ZERO TORQUE, ZERO NP AND APPROXIMATELY 900 ITT.  WHEN POWER WAS REDUCED RIGHT ENGINE OVERTEMP LIGHT ILLUMINATED BUT ITT REDUCED BELOW 900.  OTHER ENGINE PARAMETERS APPEARED NORMAL.  IGNITION LIGHT DID NOT ILLUMINATE UPON SHUTDOWN.  REMOVED AND REPLACED DECU S/N ON ECDT1389, S/N OFF ECDT 1844 IAW SF340 MM 76-10-57-4.  RIGHT ENGINE REPLACED RIGHT IGNITION RELAY BOROSCOPED HOT & COLD SEC OF RIGHT ENGINE, NO DAMAGE FOUND.  OPS CHECK OF DECU GOOD.  TORQUE AND NP GOOD.  CHECK OF IGNITION LIGHT GOOD.
